# SDR COMA0460366

- Difficulty date: June 7, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 15,062 hours, 14,611 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Main
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5334 GEAR DISAGREE WARNING, WHEN SELECTED DOWN.  CLEAN AND LUBED LANDING GEAR.
